# SDR ASAA2021082835815

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 40,631 hours, 12,000 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005480
- Condition: Failed
- Location: Right
- Part time: 40,650 hours, 12,011 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC-L FAILED. FMC-R IS FUNCTIONAL. GROUNDED - YES. PERFORMED BITE TEST FOR FMCS. ON LEFT FMCS, FOUND LEFT FMC GLITCH TIMER FAULT. FMC RIGHT NO FAULTS NOTED. REMOVED AND REPLACED FMC #1 REF B737-800 AMM 34-61-02. INSTALLED 4 MIG-51A TAGS. 4 MIG-51A TAGS REMOVED. PERFORMED FMC SOFTWARE INSTALLATION WITH PORTABLE DATA LOADER REF AMM 34-61-00. OPS SOFTWARE P/N: 559775-001. OPC SOFTWARE P/N: BCG-01T-62. MEDB SOFTWARE P/N: BCG-01T-A0. LDDB SOFTWARE P/N:557362-004. ADDB SOFTWARE P/N: ASA1007A. NDB SOFTWARE P/N: ASA1210801. PERFORMED FMC SOFTWARE CROSSLOAD REF AMM 34-61-00. PERFORMED FMCS OPERATION TEST REF AMM 34-61-00.
